KUKU

KU ScholarWorks

  • myKU
  • Email
  • Enroll & Pay
  • KU Directory
    • Login
    View Item 
    •   KU ScholarWorks
    • Mathematics
    • Mathematics Scholarly Works
    • View Item
    •   KU ScholarWorks
    • Mathematics
    • Mathematics Scholarly Works
    • View Item
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Discretized maximum likelihood estimates for adaptive control of ergodic Markov models

    Thumbnail
    View/Open
    DuncanTE_March1998.pdf (722.5Kb)
    Issue Date
    1998-03-01
    Author
    Duncan, Tyrone E.
    Pasik-Duncan, Bozenna
    Stettner, L.
    Publisher
    Society for Industrial and Applied Mathematics
    Type
    Article
    Article Version
    Scholarly/refereed, publisher version
    Metadata
    Show full item record
    Abstract
    Three distinct controlled ergodic Markov models are considered here. The models are a discrete time controlled Markov process with complete observations, a controlled diffusion process with complete observations, and a discrete time controlled Markov process with partial observations. The partial observations for the third model have the special form of complete observations in a fixed recurrent set and noisy observations in its complement. For each of the models an almost self-optimizing adaptive control is given. These adaptive controls are constructed from a family of estimates that use a finite discretization of the parameter set and a finite family of almost optimal ergodic controls by a randomized certainty equivalence method. A continuity property of the information of a model for one parameter value with respect to another is used to establish this almost optimality property.
    Description
    This is the published version, also available here: http://dx.doi.org/10.1137/S0363012996298369.
    URI
    http://hdl.handle.net/1808/16763
    DOI
    https://doi.org/10.1137/S0363012996298369
    Collections
    • Aerospace Engineering Scholarly Works [49]
    • Mathematics Scholarly Works [282]
    Citation
    Duncan, Tyrone E., Pasik-Duncan, B., Stettner, L. "Discretized maximum likelihood estimates for adaptive control of ergodic Markov models." (1998) SIAM J. Control Optim., 36(2), 422–446. (25 pages). http://dx.doi.org/10.1137/S0363012996298369.

    Items in KU ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.


    We want to hear from you! Please share your stories about how Open Access to this item benefits YOU.


    Contact KU ScholarWorks
    785-864-8983
    KU Libraries
    1425 Jayhawk Blvd
    Lawrence, KS 66045
    785-864-8983

    KU Libraries
    1425 Jayhawk Blvd
    Lawrence, KS 66045
    Image Credits
     

     

    Browse

    All of KU ScholarWorksCommunities & CollectionsThis Collection

    My Account

    LoginRegister

    Statistics

    View Usage Statistics

    Contact KU ScholarWorks
    785-864-8983
    KU Libraries
    1425 Jayhawk Blvd
    Lawrence, KS 66045
    785-864-8983

    KU Libraries
    1425 Jayhawk Blvd
    Lawrence, KS 66045
    Image Credits
     

     

    The University of Kansas
      Contact KU ScholarWorks
    Lawrence, KS | Maps
     
    • Academics
    • Admission
    • Alumni
    • Athletics
    • Campuses
    • Giving
    • Jobs

    The University of Kansas prohibits discrimination on the basis of race, color, ethnicity, religion, sex, national origin, age, ancestry, disability, status as a veteran, sexual orientation, marital status, parental status, gender identity, gender expression and genetic information in the University’s programs and activities. The following person has been designated to handle inquiries regarding the non-discrimination policies: Director of the Office of Institutional Opportunity and Access, IOA@ku.edu, 1246 W. Campus Road, Room 153A, Lawrence, KS, 66045, (785)864-6414, 711 TTY.

     Contact KU
    Lawrence, KS | Maps